Hail, Benton
- When
- June 6, 7:45 PM CST
- Where
- Benton County, 6 mi W of Edwards
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.133, -93.283
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 6, 5:45 PM CST, 2 hours earlier.
AREA FORECAST DISCUSSION...AVIATION UPDATE. NATIONAL WEATHER SERVICE SPRINGFIELD MO 645 PM CDT MON JUN 6 2005 .PREVIOUS DISCUSSION 3 PM... ...MESOSCALE CONVECTIVE DISCUSSION... CONVECTIVE COMPLEX MOVING ACROSS THE MID MISSOURI REGION CONTINUES TO REMAIN FAIRLY STEADY STATE WITH NEW UPDRAFTS FAVORING THE EASTERN AND SOUTHWEST FLANKS. GIVEN EXISTING COLD POOL OVER THIS REGION FROM EARLIER CONVECTION (SFC TEMPS IN THE MID 60S)...ELEVATED PULSE CONVECTION WILL CONTINUE WITH ONLY ISOLATED SMALL HAIL POSSIBLE. MEANWHILE...OUTFLOW FROM THIS COMPLEX HAS LAID OUT ACROSS EXTREME SOUTHEAST KANSAS AND SOUTHERN MISSOURI. MESONET OBSERVATIONS AND VISIBLE SATELLITE IMAGERY SHOW THIS BOUNDARY IS VERY WELL DEFINED...AND HAS BECOME QUASI-STATIONARY FROM PITTSBURG KANSAS TO BRANSON...WHILE MAINTAINING A SE MOVEMENT FURTHER EAST ACROSS SOUTH CENTRAL MISSOURI. AIRMASS ALONG AND SOUTH OF THIS BOUNDARY CONTINUES TO UNDERGO STRONG DAYTIME HEATING WITH TEMPS NOW IN THE MID 80S...ALONG WITH IMPROVED MOISTURE QUALITY WITH DEWPOINTS IN THE MID-UPPER 60S. 12Z SPRINGFIELD SOUNDING SHOWS THAT MID LEVEL INVERSION FROM YESTERDAY HAS BEEN EFFECTIVELY REMOVED...WITH MODIFIED PARCELS YIELDING AROUND 2000-2500 J/KG OF UNINHIBITED MLCAPE. STRONG BOUNDARY LAYER CONVERGENCE ALONG THIS BOUNDARY...COUPLED WITH THE REMNANTS OF A CONVECTIVE VORTEX MOVING ACROSS EASTERN OKLAHOMA WOULD SUPPORT THUNDERSTORM DEVELOPMENT OVER SW/SRN MO INTO SE KS THIS AFTERNOON. UPPER LEVEL WINDS SHOULD BACK WITH REMNANT MCV MOVING INTO THE MO/AR BORDER REGION...HOWEVER WINDS ARE EXPECTED TO REMAIN BELOW 20 KNOTS RESULTING IN ONLY MINIMAL SHEAR. THUS STORMS SHOULD BE INTENSE...BUT SHORT LIVED...WITH MARGINALLY SEVERE DOWNBURST WINDS AND HAIL POSSIBLE. SHORT TERM... WENT AHEAD AND INCLUDED CHANCE POPS FOR THE EASTERN HALF OF THE CWA IN THIS EVENINGS PERIOD. RESIDUAL SHOWERS AND STORMS FROM THIS AFTERNOONS DEVELOPMENT WILL TRACK NORTHEAST THROUGH THE EVENING. IT ALSO APPEARS AS THOUGH THE MCV OVER NW ARKANSAS WILL TRACK ACROSS THIS REGION AS WELL WHICH WOULD AID IN FURTHER DEVELOPMENT. SOUTHERLY WINDS WILL CONTINUE TO PUMP MOISTURE AND HEAT INTO THE REGION TOMORROW. ETA PWATS INCREASE TO 1.5 INCHES INTO TOMORROW AFTERNOON. AS INSTABILITY INCREASES...ISOLATED THUNDERSTORMS WILL LIKELY DEVELOP AT RANDOM. THEREFORE I INTRODUCED SLIGHT POPS FOR TUESDAYS DAYTIME PERIOD. LOOK FOR MAX TEMPERATURES CONSISTENTLY IN THE UPPER 80S/LOW 90S...AND OVERNIGHT LOWS IN THE UPPER 60S TO LOW 70S. LONG TERM... NW COAST UPPER LOW TO STEADILY DIG INTO THE SW US MAINTAINING THE STEADY LOW LEVEL FETCH FROM THE GULF INTO THE OZARKS THROUGH THIS WEEK END. WHILE CAP APPEARS TO BE ONLY MARGINAL...IT SHOULD STILL LIMIT TSRA DEVELOPMENT TO ISOLATED DIURNAL STORMS UNTIL UPPER LOW BREAKS DOWN AND JET DYNAMICS IMPROVE LATE IN THE WEEKEND. BOOKBINDER/RUNNELS && .AVIATION... FOR 00Z TAFS...NO MAJOR PROBLEMS WITH TAFS. THERE IS ONLY AN ISOLATED CHANCE OF A THUNDERSTORM NEAR KSGF THROUGH 2Z. EXPECT VFR CONDITIONS THROUGH THE NEXT 24 HOURS. JLT && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 843 PM CDT MON JUN 6 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 843 PM CDT MON JUN 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 10 PM ACROSS PORTIONS OF THE OZARKS. LOSS OF DAYTIME HEATING AND A LACK OF UPPER LEVEL SUPPORT WILL ALLOW THE THUNDERSTORMS TO DISSIPATE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS ARE EXPECTED FROM FRIDAY INTO SUNDAY...HOWEVER SEVERE WEATHER IS NOT EXPECTED AT THE PRESENT TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) JLT
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
335 PM CDT MON JUN 06 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL KIMBERLING CITY 36.60N 93.43W
06/06/2005 0.75 INCH STONE MO AMATEUR RADIO
CRAMERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 PM CDT MON JUN 06 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL 2 NW RIDGEDALE 36.54N 93.28W
06/06/2005 1.00 INCH TANEY MO PUBLIC
CRAMERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
433 PM CDT MON JUN 06 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0431 PM TSTM WND DMG 3 NW RIDGEDALE 36.55N 93.29W
06/06/2005 TANEY MO PUBLIC
SEVERE THUNDERSTORM WIND GUSTS BLEW A ROOF OFF OF A DOCK
ON TABLE ROCK LAKE NEAR HIGHWAY 86.
CRAMERSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 828 PM CDT MON JUN 6 2005 MOZ068-069-070215- CAMDEN-HICKORY- 828 PM CDT MON JUN 6 2005 ...SIGNIFICANT WEATHER ADVISORY FOR CAMDEN AND HICKORY COUNTIES UNTIL 915 PM CDT... AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HERMITAGE...OR 24 MILES NORTH OF BOLIVAR...AND MOVING NORTHEAST AT 15 MPH. ALSO SOME STRONG STORMS WERE NEAR MACKS CREEK AND CLIMAX SPRINGS. BOTH OF THESE STORMS WERE MOVING TO THE NORTHEAST AT 15 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. JLT
The Springfield radar (KSGF), 100 km away, was scanning. The volume nearest the first event began at 01:43 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2005Every state in 2005This day in weather historyWarnings in Missouri, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5455593.